MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY SEDLINE PATIENT CABLE; ELECTROENCEPHALOGRAPH

MASIMO - 52 DISCOVERY SEDLINE PATIENT CABLE; ELECTROENCEPHALOGRAPH
Model Number 23858
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned cable was evaluated and found to be functioning as designed.All electrodes displayed color green on monitor, indicating electrode impedance was within the acceptable range.No red lines across the field were observed.No product performance issue identified, based on the investigation above, the customer complaint could not be duplicated.
 
Event or Problem Description
The customer reported the following issue: "dsa display showed red lines across the field, not having seen this pattern before, physician called me in the room to verify the information, i guided him to check lead placement, and proceeded to exchange the patient cable, at which point the problem was resolved.Picture attached.Troubleshooting steps: the patient sensor was changed, lead placement was confirmed, but, same bad results.Dsa continued to show altered.Changed patient cable, and dsa showed more in according to clinical scenario.Never changed the sedline module, but changing the sedline patient cable solved the issue." no consequences or impact to patient were reported.

Brand Name
SEDLINE PATIENT CABLE
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key6734965
Report Number2031172-2017-00734
Device Sequence Number13673560
Product Code GWQ
UDI-Device Identifier00843997007955
UDI-Public00843997007955
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23858
Device Catalogue Number3637
Device Lot NumberA16M058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2017
Initial Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1